MathSciNet Relay Station
MathSciNet bibliographic data
MR2833586 (2012k:11185) 11S15 (11R04 11R29 11Y40)
Guàrdia, Jordi; Montes, Jesús; Nart, Enric Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012), no. 1, 361–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement